# SDR SWAA2013040214394

- Difficulty date: March 25, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,449 hours, 67,615 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645258
- Part serial: MA1588
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GROUND SPOILER INBOARD LUG BROKEN.  REMOVED AND REPLACED SPOILER PER M/M.
